RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 573–593 (Mi smj2661)  

Admissible inference rules in the linear logic of knowledge and time $LTK_r$ with intransitive time relation

A. N. Luk'yanchuka, V. V. Rybakovab

a Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia
b School of Computing, Mathematics and DT, Manchester Metropolitan University, John Dalton Building, Chester Street, Manchester, M1 5GD, UK

Abstract: We obtain a necessary condition and a sufficient condition for the admissibility of inference rules of the linear multi-modal logic of knowledge and time $LTK_r$ with reflexive and intransitive time relation. We also construct a special $n$-characterizing model for this logic.

Keywords: multi-modal logic, temporal logic, epistemic logic, $n$-characterizing model, admissibility of inference rules.

DOI: https://doi.org/10.17377/smzh.2015.56.309

Full text: PDF file (408 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 455–470

Bibliographic databases:

UDC: 510.665
Received: 02.09.2014

Citation: A. N. Luk'yanchuk, V. V. Rybakov, “Admissible inference rules in the linear logic of knowledge and time $LTK_r$ with intransitive time relation”, Sibirsk. Mat. Zh., 56:3 (2015), 573–593; Siberian Math. J., 56:3 (2015), 455–470

Citation in format AMSBIB
\Bibitem{LukRyb15}
\by A.~N.~Luk'yanchuk, V.~V.~Rybakov
\paper Admissible inference rules in the linear logic of knowledge and time $LTK_r$ with intransitive time relation
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 573--593
\mathnet{http://mi.mathnet.ru/smj2661}
\crossref{https://doi.org/10.17377/smzh.2015.56.309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442803}
\elib{https://elibrary.ru/item.asp?id=24795707}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 455--470
\crossref{https://doi.org/10.1134/S003744661503009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600009}
\elib{https://elibrary.ru/item.asp?id=23985422}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84935001348}


Linking options:
  • http://mi.mathnet.ru/eng/smj2661
  • http://mi.mathnet.ru/eng/smj/v56/i3/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:121
    Full text:41
    References:26
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021